• Users Online: 264
  • Print this page
  • Email this page

    Article Cited by others


Mathematical modeling of viral epidemics: A review

Shil Pratip

Year : 2016| Volume: 3| Issue : 2 | Page no: 195-215

   This article has been cited by
1 System-Dynamic simulation of the Cholera spread
Natalia Baturina, Galina Anisimova, A. Muratov, S. Khasanov
E3S Web of Conferences. 2023; 371: 01053
[Pubmed]  [Google Scholar] [DOI]
2 Stability of the Epidemiological Model SIR with Loss of Immunity
Adeval Lino Ferreira, Kalel Bispo Gimenez Araujo Araujo
Semina: Ciências Exatas e Tecnológicas. 2023; 44: e47860
[Pubmed]  [Google Scholar] [DOI]
3 Analysis of an SQEIAR epidemic model with media coverage and asymptomatic infection
Xiangyun Shi,Xiwen Gao,Xueyong Zhou,Yongfeng Li
AIMS Mathematics. 2021; 6(11): 12298
[Pubmed]  [Google Scholar] [DOI]
4 District-wise estimation of Basic reproduction number (R0) for COVID-19 in India in the initial phase
Pratip Shil,Nitin M. Atre,Avinash A. Patil,Babasaheb V. Tandale,Priya Abraham
Spatial Information Research. 2021;
[Pubmed]  [Google Scholar] [DOI]
5 Mathematical modeling for infectious viral disease: The COVID-19 perspective
Hafeez Aderinsayo Adekola,Ibrahim Ayoade Adekunle,Haneefat Olabimpe Egberongbe,Sefiu Adekunle Onitilo,Idris Nasir Abdullahi
Journal of Public Affairs. 2020;
[Pubmed]  [Google Scholar] [DOI]


Read this article